# SDR C2XA99TY002

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Condition: Failed
- Location: Left
- Part time: 381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEUDLED INSPECTION, THE LEFT ENGINE WAS FOUND TO BE PRODUCING METAL THAT WAS BEYOND MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW EMB-135 MM 71-00-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
